MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256045
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of flu a+b clia-waived kit, one (1) flu a negative result was obtained from a veritor analyzer.However, the user visually read the test cartridge and questioned the negative result.The testing was repeated on the veritor analyzer using leftover extraction reagent from the initial sample collection and a new test cartridge, which provided a flu a positive result.No confirmatory testing was reported.There were no health impact or consequences reported.It should be noted the action of visual interpretation of a test cartridge is considered off-label use of the product.
 
Additional Manufacturer Narrative
B3.Date of event is unknown.The date received by manufacturer has been used for this field.The information for the additional 510k is as follows: g4.Pma/510(k)#: k132259;k132692;k151291;k152870;k160161;k180438;k223016;k232434.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: d9.Device available for eval- yes.D9.Returned to manufacturer on: 13-feb-2026.H3.Device eval by manufacturer- yes.Investigation summary: this statement summarizes the investigation results regarding a complaint that alleges discrepant result when using kit flu a+b 30 test physician veritor (material#: 256045), batch number 5038539.The customer reported that they received discrepant results.They reported that the first test result was negative for flu a.They visually read the cartridge and repeated the test using the remaining reagent, but with a new test cartridge.The repeat test had a positive flu a result.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No photos were received.Return samples were received and tested.The results were passing and acceptable.The reported issue was unable to be confirmed.Quality will continue to monitor for trends for discrepant results.It is advised that veritor tests are not meant to be determined visually, and to use the analyzer to interpret results.There were no corrective actions taken at this time.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24421802
Report Number3006948883-2026-00158
Device Sequence Number5878379
Product Code PSZ
UDI-Device Identifier00382902560456
UDI-Public(01)00382902560456(17)280109(10)5038539
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K112277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256045
Device Lot Number5038539
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown